# SDR PCSA2018102525

- Difficulty date: October 25, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 87,928 hours, 43,002 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SHUTDOWN IN FLIGHT DUE TO VIBRATION.
